As I have grown older (55) my erections are not as strong. I start out with a strong enough erection but have a hard time keeping it or having climax. I am wondering if this is a result of smoking pot. Can being high on pot distract you, my mind romes more when high. I have OCD and GAD and have alwasys had performance anxiety for years, Is the pot making this worse
Erectile dysfunction can develop due to a variety of causes. Psychological stress, performance anxiety, depression, neurogenic disorders peyronie's disease, body image issues, medications, alcohol, smoking, drugs/medications, hormonal imbalance, radiation therapy, kidney failure, metabolic disorders, multiple sclerosis, hypertension, diabetes, prostatitis, urethritis etc. just to name a few. Anxiety and stress play an important role in the development of erectile dysfunction; and is the most common possible cause. At a primary level, I would suggest being a bit relaxed and working on the psychological factors with your partner. You could also see a psychotherapist/ behavioral therapist for the same. It might also be beneficial to get rid of factors like smoking/ alcohol/ drugs, if involved. In case this doesn’t work, or you have difficulty controlling anxiety; I would suggest seeing your primary care physician for an evaluation of the above mentioned causes and appropriate specific treatment.
Hope this helps.
It is normal to get a weaker erecition as you get older. I started to experience the same thing a few years ago and got into sports and nutrition, which helped sort it out. I can really recommend getting into the gym and doing “compound” moves like benchpress, pullups, squats and deadlifts, because they will raise your testosterone levels. Check out the stronglifts.com 5x5 programme, which is free and really worked for me.
Also look at supplements such as Arginine, which is an amino acid, which helps improve your circulation, so you’ll be fixing your body from within. The key is to take it regularly (daily for a few months), enough of it, and the best quality you can find. I went for a German one called Amitamin M Forte. Then make sure you sleep enough and eat well: no transfats and eat better carbs (no white, “dead” carbs... or less at least, because they taste so good ;-)).
With regards to smoking pot, this is most definitely a cause for your ED, but psychologically and physiologically. Firstly, you want to focus on the sex, when you are having it – enjoy it while you are doing it buddy! Secondly, statistically ED is more than twice as common in smokers than non-smokers, because smoking promotes artherosclerosis, i.e. your arteries are clogging up with fat..
I agree with Londonchris, pot is well known to induce paranoia. There are a few very simple techniques you can do to really enjoy the sex and stay hard until you climax. Don’t be afraid to talk to your partner about what turns you on and just do it – a few glasses of wine might help ☺
I have just had a quick look for you on google. http://better-erection.com/natural-virility-enhancers Have you considered aphrodisiacs before?
Physical health and fitness is the other important part of it because it makes you more confident. Arginine is thought to be good for your circulation (also down there, for both of you!) and keeps heart disease at bay. http://aminoacidstudies.org/l-arginine
Your answer is the best one and very informative for me. I am 21years old and also facing ED problems. But I got a prescription from a doctor to get rid of from ED problem. Please do you have any natural ways to get rid off of it. It will be really helpful from. Thank you so much.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.